# SDR SWAA2012051003919

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 24,388 hours, 16,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3014041
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEPLS COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
